| Model Number |
PLATINIUM CRT-D 1711 |
| Medical Device Problem Codes |
Over-Sensing (1438); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/18/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
Reportedly, episodes showing ventricular oversensing were observed in the device memories during a routine follow-up performed on (b)(6) 2018.In one episode, a shock was triggered but could not be delivered due to overload detection.Preliminary analysis confirmed the reported issue and showed that it was most probably due to a defibrillation lead issue.Based on available data, no issue is suspected on the icd.Recommendations to replace the defibrillation lead were sent on (b)(6) 2018.
Additional Manufacturer Narrative
Please refer to the attached analysis report.
Event or Problem Description
Additional Manufacturer Narrative
The associated ventricular lead was replaced in december 2018.
Event or Problem Description
Reportedly, episodes showing ventricular oversensing were observed in the device memories during a routine follow-up performed on (b)(6)2018.In one episode, a shock was triggered but could not be delivered due to overload detection.Preliminary analysis confirmed the reported issue and showed that it was most probably due to a defibrillation lead issue.Based on available data, no issue is suspected on the icd.Recommendations to replace the defibrillation lead were sent on (b)(6)2018.